# SDR C2XA04CL037

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455503
- Part serial: 0266
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2221, THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, AND DID NOT RECEIVE A LEVER DISAGREE ON THE EICAS.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR LEVER CONTROL HANDLE.  OPERATIONAL CHECKS WERE GOOD.
